Log In Sign Up

I am having my iud removed and I have questions?


Forum: Birth Control

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Birth Control LinkBack Topic Tools Search this Topic Display Modes
  #1  
April 24th, 2012, 03:42 PM
destiny2000's Avatar Super Mommy
Join Date: Aug 2008
Posts: 934
So I had my an IUD put in last june, since then I can count on one hand how many days I haven't bled from it. At first I thought my body needed to get used to it, but now i've just decided enough is enough. I always feel "bloated" and feel like it's the best. My concern is that it's going to mess up my body, more than it is now ( like will I bleed for another few weeks or something ) I am getting married in 17 days, and going on our honeymoon and am hoping not to be bleeding for once. Has anyone had any experience with it being removed?
Also, I obviously need to go on birth control again, what could I go on that would start working right away?
Thanks for any advice
__________________
Melissa (32)
Married to Thomas (25)
Mommy to Destiny (13),Jaiden(11),Lily(8),Matthew(5), Maddox(4),Aria due nov 14, 2014
Reply With Quote
  #2  
April 24th, 2012, 04:32 PM
ShawnaCAN's Avatar Platinum Supermommy
Join Date: Aug 2006
Location: Alberta, Canada
Posts: 11,397
It's very hard to say how long you'll bleed after it's removed, every woman's body is different! The time it takes the uterine lining and cervix to heal from the IUD can vary from woman to woman.

Any type of hormonal birth control has the potential to cause spotting as a side effect (among other much more serious risks), especially if you are typically sensitive to synthetic hormones. Unfortunately, none come with a guarantee that you won't bleed. The only way to know is by trying it and seeing how your body responds to it.
__________________
Reply With Quote
  #3  
April 26th, 2012, 03:26 PM
momof8lopez's Avatar Platinum Supermommy
Join Date: Feb 2009
Location: illinois
Posts: 8,406
Depends on the IUD used. Was it hormonal? If not, (paraguard) I did not bleed at all, as it does not disrupt your normal cycle. If it was hormonal, then you might have an early AF when it comes out. Have you thought about leaving it in until after the wedding? Spotting might be better than a full af. BC might take up to 30days to become effective. They say to back up the pill with condoms for the first 30days.
__________________
Thank you Shortcake for my beautiful siggy..]

Momma of 8 beautiful children now. Most recent is Jerry Jr. born 11/19/12 at 37wk, 7lbs 6oz and 19.5inches and Baby Reymundo born 10/7/13 at 35w6d, 6lbs 7oz, 19.5 inches. Momma of 5 angels. New siggy to come!

Reply With Quote
  #4  
April 26th, 2012, 05:51 PM
Regular
Join Date: Apr 2012
Posts: 90
I don't have any advice on having it removed (I'm having mine out in a couple weeks) but I do know about birth control. The only thing that will be sure to work immediately is a condom or blocking method like a diaphragm. Any form of hormonal method technically takes at least a week to start working, and it's far safer to wait a month before you don't use any other method.
__________________
Life is either a daring adventure or nothing. - Hellen Keller
Reply With Quote
  #5  
April 27th, 2012, 08:00 PM
destiny2000's Avatar Super Mommy
Join Date: Aug 2008
Posts: 934
Thanks for the replies. I had it out and it wasn't painful at all. My dr and I decided to go with depo since I have had that before with no issues. I also started back on my anti anxiety meds to hopefully help waiver any "crash" that might start from the mirena. Also, I stopped bleeding as soon as it came out and haven't seen any blood since.Apparently mirena just isn't for me
__________________
Melissa (32)
Married to Thomas (25)
Mommy to Destiny (13),Jaiden(11),Lily(8),Matthew(5), Maddox(4),Aria due nov 14, 2014
Reply With Quote
  #6  
May 23rd, 2012, 09:34 AM
Member
Join Date: Mar 2012
Posts: 28
I had my IUD for just over 4 years and had it removed 3 weeks ago. I spotted the first day, after that nothing. I've started what I'm guessing is a period as of today, but I'm not sure yet!

The biggest thing is the mirena crash. It takes some time for your body to adjust to not having those hormones so be prepared to not feel your best for a few weeks.
Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 02:19 AM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0